# SDR 2007UALA02629

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 56,364 hours, 21,052 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 2R UPPER HINGE CUTOUT CRACKED.  MAJOR REPAIR ACCOMPLISHED:  INSURANCE CUT & INSTALLED A DOUBLER REPAIR.
